Alert archive / California / Coastal Flood Statements in 2011
Coastal Flood Statement 2, NWS Los Angeles, CA
NWS Los Angeles, CA issued this coastal flood statement at Jan 22, 2011, 7:23 PM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2011, 7:23 PM PST (03:23 UTC)
- Expired
- Jan 23, 2011, 9:37 AM PST
- In force
- 14 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
499 WHUS46 KLOX 230323 CFWLOX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 723 PM PST SAT JAN 22 2011 CAZ040-041-231200- /O.EXB.KLOX.SU.Y.0002.000000T0000Z-110124T0500Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 723 PM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST SUNDAY. * SURF: SURF WILL RANGE BETWEEN 4 AND 7 FEET ALONG WEST FACING BEACHES WITH LOCAL SETS ABOVE 10 FEET. * TIDES: HIGH TIDES OF NEARLY 5 FEET WILL OCCUR AT 1144 PM PST THIS EVENING AND 1124 AM PST ON SUNDAY. * TIMING: THE SURF SHOULD PEAK TONIGHT AND SUNDAY MORNING...THEN BEGIN A SLOW DECREASE. * IMPACTS: OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE DUE TO LARGE SURF AND DANGEROUS RIP CURRENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ034-035-231200- /O.CON.KLOX.SU.Y.0002.000000T0000Z-110124T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 723 PM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY. * SURF: SURF WILL RANGE FROM 10 TO 12 FEET ALONG EXPOSED WEST FACING SHORES AS WELL AS VERY STRONG RIP CURRENTS. * TIDES: THE TIDES WILL RANGE FROM NEAR MINUS 1 FOOT AT 6 PM PST THIS EVENING TO AROUND 5 FEET AT 1 AM PST SUNDAY MORNING. * TIMING: SURF WILL CHANGE LITTLE THROUGH SUNDAY. * IMPACTS: OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ039-231200- /O.NEW.KLOX.CF.S.0002.110123T0323Z-110124T0500Z/ SANTA BARBARA COUNTY SOUTH COAST- 723 PM PST SAT JAN 22 2011 ...HIGHER THAN NORMAL SURF TONIGHT AND SUNDAY ALONG WEST FACING BEACHES... A LARGE LONG PERIOD WESTERLY SWELL WILL GENERATE ABOVE NORMAL SURF ALONG WEST FACING BEACHES TONIGHT AND SUNDAY. SETS WILL RANGE BETWEEN 3 AND 5 FEET ALONG WEST FACING BEACHES WITH LOCAL SETS TO 8 FEET. THE LARGEST SURF WILL OCCUR FROM CARPINTERIA SOUTH TO THE VENTURA COUNTY LINE. THE ABOVE NORMAL SURF WILL ALSO PRODUCE DANGEROUS RIP CURRENTS. $$ RAT HTTP://WWW.WEATHER.GOV/LOSANGELES
3 follow-up statements
935 WHUS46 KLOX 230427 CCA CFWLOX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 827 PM PST SAT JAN 22 2011 CAZ040-041-231315- /O.COR.KLOX.SU.Y.0002.000000T0000Z-110124T0500Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 827 PM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST SUNDAY. * SURF: SURF WILL RANGE BETWEEN 5 AND 8 FEET ALONG WEST FACING BEACHES WITH LOCAL SETS ABOVE 10 FEET. * TIDES: HIGH TIDES OF NEARLY 5 FEET WILL OCCUR AT 1144 PM PST THIS EVENING AND 1124 AM PST ON SUNDAY. * TIMING: THE SURF SHOULD PEAK TONIGHT AND SUNDAY MORNING...THEN BEGIN A SLOW DECREASE. * IMPACTS: OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE DUE TO LARGE SURF AND DANGEROUS RIP CURRENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ034-035-231315- /O.CON.KLOX.SU.Y.0002.000000T0000Z-110124T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 827 PM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY. * SURF: SURF WILL RANGE FROM 10 TO 12 FEET ALONG EXPOSED WEST FACING SHORES AS WELL AS VERY STRONG RIP CURRENTS. * TIDES: THE TIDES WILL RANGE FROM NEAR MINUS 1 FOOT AT 6 PM PST THIS EVENING TO AROUND 5 FEET AT 1 AM PST SUNDAY MORNING. * TIMING: SURF WILL CHANGE LITTLE THROUGH SUNDAY. * IMPACTS: OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ039-231315- /O.NEW.KLOX.CF.S.0002.110123T0427Z-110124T0500Z/ SANTA BARBARA COUNTY SOUTH COAST- 827 PM PST SAT JAN 22 2011 ...HIGHER THAN NORMAL SURF TONIGHT AND SUNDAY ALONG WEST FACING BEACHES... A LARGE LONG PERIOD WESTERLY SWELL WILL GENERATE ABOVE NORMAL SURF ALONG WEST FACING BEACHES TONIGHT AND SUNDAY. SETS WILL RANGE BETWEEN 3 AND 5 FEET ALONG WEST FACING BEACHES WITH LOCAL SETS TO 8 FEET. THE LARGEST SURF WILL OCCUR FROM CARPINTERIA SOUTH TO THE VENTURA COUNTY LINE. THE ABOVE NORMAL SURF WILL ALSO PRODUCE DANGEROUS RIP CURRENTS. $$ RAT HTTP://WWW.WEATHER.GOV/LOSANGELES
981 WHUS46 KLOX 231156 CFWLOX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 356 AM PST SUN JAN 23 2011 CAZ034-035-232000- /O.CON.KLOX.SU.Y.0002.000000T0000Z-110124T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 356 AM PST SUN JAN 23 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * SURF: SURF WILL RANGE FROM 10 TO 12 FEET ALONG EXPOSED WEST FACING SHORES AS WELL AS VERY STRONG RIP CURRENTS. * TIDES: THE TIDES WILL RANGE FROM NEAR 1 FOOT AT 617 AM PST THIS MORNING TO AROUND 5 FEET AT NOON PST THIS AFTERNOON. * TIMING: THE HIGH SURF WILL START TO DIMINISH LATER THIS AFTERNOON AND WILL FALL BELOW 10 FEET AROUND DUSK. * IMPACTS: OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ040-041-232000- /O.CON.KLOX.SU.Y.0002.000000T0000Z-110124T0500Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 356 AM PST SUN JAN 23 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * SURF: SURF WILL RANGE BETWEEN 5 AND 8 FEET ALONG WEST FACING BEACHES WITH LOCAL SETS ABOVE 10 FEET. * TIDES: A HIGH TIDE OF NEARLY 5 FEET WILL OCCUR AT 1124 AM PST THIS MORNING WITH LOW TIDES NEAR A FOOT OCCURRING AT 600 AM PST AND 600 PM PST. * TIMING: THE SURF SHOULD PEAK THIS MORNING...THEN BEGIN A SLOW DECREASE. * IMPACTS: OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE DUE TO LARGE SURF AND DANGEROUS RIP CURRENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ039-232000- /O.CON.KLOX.CF.S.0002.000000T0000Z-110124T0500Z/ SANTA BARBARA COUNTY SOUTH COAST- 356 AM PST SUN JAN 23 2011 ...HIGHER THAN NORMAL SURF TONIGHT AND SUNDAY ALONG WEST FACING BEACHES... A LARGE LONG PERIOD WESTERLY SWELL WILL GENERATE ABOVE NORMAL SURF ALONG WEST FACING BEACHES TODAY. SETS WILL RANGE BETWEEN 3 AND 5 FEET ALONG WEST FACING BEACHES WITH LOCAL SETS TO 8 FEET. THE LARGEST SURF WILL OCCUR FROM CARPINTERIA SOUTH TO THE VENTURA COUNTY LINE. THE ABOVE NORMAL SURF WILL ALSO PRODUCE DANGEROUS RIP CURRENTS. $$ ASR HTTP://WWW.WEATHER.GOV/LOSANGELES
000 WHUS46 KLOX 231737 CFWLOX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 937 AM PST SUN JAN 23 2011 CAZ034-035-231845- /O.CAN.KLOX.SU.Y.0002.000000T0000Z-110124T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 937 AM PST SUN JAN 23 2011 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE HIGH SURF ADVISORY. SURF WILL RANGE BETWEEN 6 TO 8 FEET AND STRONG RIP CURRENTS WILL CONTINUE ALONG EXPOSED WEST AND NORTHWEST FACING SHORES THROUGH MONDAY. $$ CAZ040-041-231845- /O.CAN.KLOX.SU.Y.0002.000000T0000Z-110124T0500Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 937 AM PST SUN JAN 23 2011 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE HIGH SURF ADVISORY. SURF WILL RANGE BETWEEN 3 TO 5 FEET AND STRONG RIP CURRENTS WILL CONTINUE ALONG EXPOSED WEST FACING SHORES TODAY. THE HIGHEST SURF IS EXPECTED IN THE VICINITY OF VENTURA HARBOR. THE SURF IS EXPECTED TO SUBSIDE MONDAY. $$ CAZ039-231845- /O.CAN.KLOX.CF.S.0002.000000T0000Z-110124T0500Z/ SANTA BARBARA COUNTY SOUTH COAST- 937 AM PST SUN JAN 23 2011 SURF WILL RANGE BETWEEN 1 TO 3 FEET AND THE RISK OF STRONG RIP CURRENTS WILL CONTINUE ALONG EXPOSED WEST FACING SHORES TODAY. THE SURF IS EXPECTED TO SUBSIDE MONDAY. $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this coastal flood statement went out at Jan 22, 3:30 PM PST, 3 hours 53 minutes earlier.
Area forecast discussion, Jan 22, 3:30 PM PST, 3 hours 53 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 330 PM PST SAT JAN 22 2011 ...UPDATED AVIATION DISCUSSION... .SYNOPSIS... STRONG HIGH PRESSURE WILL BUILD INTO THE GREAT BASIN LATE TONIGHT...BRINGING CLEAR SKIES AND OFFSHORE FLOW TO THE REGION. AS A RESULT...STRONG AND GUSTY WINDS WILL AFFECT THE AREA AT TIMES THROUGH MUCH OF NEXT WEEK...AND TEMPERATURES WILL CLIMB TO WELL ABOVE SEASONAL NORMALS. && .SHORT TERM (TODAY-TUESDAY)... COOLER DAY TODAY THANKS TO THE WEAKENING OFFSHORE GRADIENTS AND COOLER AIRMASS. AN AREA OF FOG IS HEADING FOR THE CENTRAL COAST...AND LOOKS LIKE IT WILL IMPACT THE IMMEDIATE COASTAL AREAS FOR AT LEAST PART OF TONIGHT. WISPS OF FOG ARE FORMING OVER THE COASTAL WATERS OF LA COUNTY...AND KEPT MENTION OF SOME DENSE FOG NEAR THE COASTS IN THE GOOD CHANCE THAT IT EXPANDS AND COMES ASHORE. FOG CONCERNS SHOULD GO AWAY SUNDAY MORNING THANKS TO THE WEAK INVERSION AND STRENGTHENING OFFSHORE FLOW. HIGH PRESSURE WILL CONTINUE TO FORM OVER THE GREAT BASIN BEHIND AN INSIDE TRACKING SYSTEM...AND THE ADVERTISED MODERATE TO LOCALLY STRONG SANTA ANA EVENT STILL LOOKS ON TRACK. WENT AHEAD AND CONVERTED THE WATCHES TO WARNINGS OVER THE LA/VTU MTNS...AND ADDED THE SANTA MONICA MOUNTAINS TO THE MIX. THE REST OF THE USUAL COASTAL AND VALLEY SPOTS HAVE BEEN THROWN INTO THE WIND ADVISORY SOUP...WHICH STARTS LATER TONIGHT AND PUSHES THROUGH SUNDAY AFTERNOON IN A FAIRLY TYPICAL WAY. TEMPERATURES SHOULD WARM UP ON THE COASTAL SIDE OF THE MOUNTAINS...WITH SOME COOLING OVER THE INTERIOR AREAS. SKIES WILL REMAIN CLEAR...EXCEPT FOR AN OCCASIONAL BATCH OF HIGH CLOUDS. THE OFFSHORE FLOW SHOULD WEAKEN SUNDAY NIGHT AND MONDAY...BUT REMAIN LOCALLY BREEZY IN THE MTNS. GRADIENTS REMAIN MODERATELY OFFSHORE MON AND TUE...AND WITH LITTLE CHANGE IN THE UPPER PATTERN...THE ONLY CHANGES EXPECTED ARE A LITTLE WARMING AWAY FROM THE COASTS. DRY CONDITIONS WILL PERSIST AND THERE WILL BE SOME FIRE WEATHER CONCERNS WITH THE STRONGEST WINDS...BUT DUE TO ONGOING FUEL CONDITIONS...THE NEED FOR EXTRA FIRE WEATHER PRODUCTS IS NOT EXPECTED. .LONG TERM (WEDNESDAY-SATURDAY)... STILL MORE OF THE SAME TO CLOSE OUT NEXT WEEK. EXTENDED MODELS SHOW CONTINUED MODERATE OFFSHORE FLOW...WITH ANOTHER BOOST ON WEDNESDAY AND THURSDAY...WHERE ADDITIONAL WIND ADVISORIES LOOK FAVORABLE. THE UPPER PATTERN CHANGES TO A REX BLOCK-LIKE PATTERN...WHICH MAY END UP MAKING TEMPERATURES A LITTLE COOLER THAN CURRENTLY ADVERTISED...BUT HARD TO IGNORE THE CONSTANT OFFSHORE FLOW...AT LEAST NEAR THE COASTS. THE ONLY HOPE OF RAIN FOR JANUARY RESTS IN THE POSITION OF THE WEAK RELATIVE LOW...ASSOCIATED WITH THE REX BLOCK...PULLING UP ENOUGH SUB-TROPICAL MOISTURE. AT THIS POINT...THOSE HOPES ARE SLIMMER THAN A SLIM JIM. && .AVIATION...22/2330Z. LATEST SATELLITE SHOWS SOME STRATUS/FOG OFF THE CENTRAL COAST AND A COUPLE PATCHES OVER THE BIGHT. THIS STRATUS/FOG WILL BE THE MAIN ISSUE THRU THIS EVENING AS IFR CONDS EXPECTED TO DEVELOP AT KSMX AND SOME MVFR VSBYS AT KLAX/KLGB. HOWEVER OVERNIGHT...THE OFFSHORE FLOW SHOULD KICK IN...RESULTING IN VFR CONDS FOR THE AREA ON SUNDAY. AS THE WINDS DEVELOP...THERE WILL BE LLWS AND TURBULENCE ISSUES ACROSS VENTURA AND LOS ANGELES COUNTIES ON SUNDAY. KLAX...MODERATE CONFIDENCE IN 00Z TAF. THERE IS A CHANCE THE MVFR VSBYS AT 08Z MAY NOT MATERIALIZE...WHILE THERE IS A SLIGHT CHANCE OF IFR CONDS DEVELOPING OVERNIGHT. KBUR...HIGH CONFIDENCE IN 00Z TAF. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...KITTELL AVIATION...RAT SYNOPSIS...MEIER WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 22, 2:45 PM PST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 245 PM PST SAT JAN 22 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-231400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 245 PM PST SAT JAN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY A MODERATE NORTHWEST SWELL WILL BRING HIGH SURF AND AN INCREASED POTENTIAL FOR DANGEROUS RIP CURRENTS TO THE CENTRAL COAST. GUSTY NORTHEAST WINDS WILL FORM TONIGHT OVER MUCH OF LOS ANGELES AND VENTURA COUNTIES...WITH STRONG AND POTENTIALLY DAMAGING WINDS EXPECTED IN THE MOUNTAINS. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY A MODERATE NORTHWEST SWELL WILL CONTINUE TO BRING HIGH SURF AND AN INCREASED POTENTIAL FOR DANGEROUS RIP CURRENTS TO THE CENTRAL COAST THROUGH MOST OF SUNDAY. GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH MOST OF SUNDAY OVER MUCH OF LOS ANGELES AND VENTURA COUNTIES...WITH STRONG AND POTENTIALLY DAMAGING WINDS EXPECTED IN THE MOUNTAINS. ANOTHER ROUND OF GUSTY NORTHEAST WINDS IS EXPECTED WEDNESDAY AND THURSDAY. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KITTELL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 8:16 PM PST | Small Craft Advisory | LOX | 18 hr |
Nearby
Coastal Flood Statements in California, 2011Every coastal flood statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.